| Catalog Number |
03737551160 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The analyzer serial number was (b)(6).The field service engineer suspected there was a bubble in the patient sample as the customer could not reproduce the issue.Calibration and qc were performed and were acceptable.The investigation is ongoing.
Event or Problem Description
There was an allegation of a questionable ferritin elecsys v2 result from the cobas e411 rack analyzer.The initial result was 1.42 ng/ml and was reported outside of the laboratory as <2 ng/ml.The doctor questioned the result and the repeat result was 74.18 ng/ml.The repeat result was believed correct.
Additional Manufacturer Narrative
The investigation determined the event was due to customer handling as they were not using the required rack adapters when processing 13mm tubes.The calibration and qc data were acceptable.The analyzer alarm trace contained errors that are indicators of possible poor sample quality.No product issue was found.